For the past few months I have been experiencing shooting pains in my head and also very very light headaches in my temples, I seem to get shooting pains in my head quite often and I also have been having a little bit of ear ache, I use nasal decongestant and I'm sneezing quite often too, could all that somehow be related? I don't seem to notice the symptoms when I'm out with friends etc. I've had a tiny bit of nausea too. Any help would be very comforting and also very appreciated.
it could be a sinus infection. Do you take a daily allergy pill? it is about that time of year.
another thing, i know it sounds wierd, but do your teeth ever hurt? some of your muscles in your face extend up to your ear region. and they do give horrible pain, headache pain.
Hi chris, thanks for your reply. I don't take allergy pills right now and my teeth seem fine. The headaches I get are only light, I don't even have to take anything to get rid of it as the pain really isn't bad but my temples seem to throb sometimes, I've always been one of them people who worries over every little thing, could anxiety play a part in this too? Again, thanks for taking time out of your day and writing back, much appciated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.